MAUDE Adverse Event Report: ARTHREX, INC. COMPR FT SCRW, 7.0 XL, 70MM LGTH; SCREW, FIXATION, BONE

ARTHREX, INC. COMPR FT SCRW, 7.0 XL, 70MM LGTH; SCREW, FIXATION, BONE
Model Number COMPR FT SCRW, 7.0 XL, 70MM LGTH
Medical Device Problem Codes Patient-Device Incompatibility (2682); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Fever (1858); Reaction (2414)
Date of Event 12/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported after foot reconstruction procedure arthrocell was used.The patient had an adverse reaction including fever spikes one day post-op.There were also four screws and two staples implanted.No revision is planned at this time.Currently the doctor is researching the source of the reaction.

Brand Name
COMPR FT SCRW, 7.0 XL, 70MM LGTH
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9506220
Report Number1220246-2019-01522
Device Sequence Number1878421
Product Code HWC
UDI-Device Identifier00888867263291
UDI-Public00888867263291
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K170382
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCOMPR FT SCRW, 7.0 XL, 70MM LGTH
Device Catalogue NumberAR-8770-70H
Device Lot Number95241742
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2019
Initial Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;